# SDR I5EA2021050300001

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-45D
- Aircraft serial: 27156
- Aircraft time: 56,316 hours, 30,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 17181
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT IDENTIFIER INOP. REMOVED AND REPLACED POWER SUPPLY (BATTERY CHARGER) M1468 AT STA 500C +10 WIH SERVICEABLE UNIT AND TEST IAW B737-400 AMM 33-51-51, TEST OK
